# SDR DHL9670807C

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN DENTED AT STA 228 AT STR 26 RT.  CUT OUT DAMAGED AREA, INSTALLED PER SRM 53-30-3.  FILLER 3 INCHES BY 2 INCHES, 10 INCHES BY 10 INCHES AND DOUBLER 10 INCHES BY 10 INCHES .
